| Model Number |
TKL FBRTK SPDBRG IMP SYS W/ BC SWVLK |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05/22/2025, it was reported by a sales representative via (b)(4) that an ar-2600fsb-2 speedbridge failed to deploy.And an ar-4580 fiberstitch did not punch and the mechanism balled up and failed.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone preparation and/or misaligned insertion while prying/leveraging the device.